# SDR SWAA2018010318685

- Difficulty date: December 6, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BULKHEAD WEB CRACKED AT BS 663, RBL 8.  REPAIRED THE BULKHEAD WEB IAW SRM.
